| Model Number |
FX5008SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
12/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The dental implant fx5008swc was removed on (b)(6) 2018 due to failure to osseointegrate 23 days after implantation.The patient has no significant medical history.The doctor noted local infection and pain during explantation.The patient has recovered without complications.